# SDR FDEA201708232328

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 27,673 hours, 15,110 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFS
- Condition: Corroded
- Location: Frame 55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK Y450 FR 55 HAS A BUILDUP OF CORROSIVE MATERIAL. REPLACED SEAT TRACK FROM FR54.2 TO FR57.5 IAW SRM 51-40-21. REMOVED CORROSION FOUND OUT OF LIMITS IAW SRM 53-10-16.  MAJOR REPAIR.
